Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Monte Carlo Methods and Applications

Managing Editor: Sabelfeld, Karl K.

Editorial Board: Binder, Kurt / Bouleau, Nicolas / Chorin, Alexandre J. / Dimov, Ivan / Dubus, Alain / Egorov, Alexander D. / Ermakov, Sergei M. / Halton, John H. / Heinrich, Stefan / Kalos, Malvin H. / Lepingle, D. / Makarov, Roman / Mascagni, Michael / Mathe, Peter / Niederreiter, Harald / Platen, Eckhard / Sawford, Brian R. / Schmid, Wolfgang Ch. / Schoenmakers, John / Simonov, Nikolai A. / Sobol, Ilya M. / Spanier, Jerry / Talay, Denis

4 Issues per year

CiteScore 2017: 0.67

SCImago Journal Rank (SJR) 2017: 0.417
Source Normalized Impact per Paper (SNIP) 2017: 0.860

Mathematical Citation Quotient (MCQ) 2017: 0.25

See all formats and pricing
More options …
Volume 9, Issue 3


Simulating a diffusion on a graph. Application to reservoir engineering

Antoine Lejay
  • INRIA / Institut Élie Cartan, Campus scientifique, B.P. 239; 54506 Vandœuvre-lès-Nancy CEDEX; France. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar

We develop a simple Monte Carlo method to compute the position at a given time of a diffusion on a graph, with constant speed on each edge. This method is exact, and we claim it could be used for simulating the position of a particle in a fissured media. Besides, we advocate that the notion of diffusions on graphs could be useful to understand the behavior of one-dimensional diffusions whose infinitesimal generator has piecewise constant coefficients.

About the article

Published Online:

Published in Print: 2003-09-01

Citation Information: Monte Carlo Methods and Applications mcma, Volume 9, Issue 3, Pages 241–255, ISSN (Online) 1569-3961, ISSN (Print) 0929-9629, DOI: https://doi.org/10.1515/156939603322729003.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Xiaoyang Zhuo, Guangli Xu, and Haoyan Zhang
Mathematics and Financial Economics, 2017
International Journal of Theoretical and Applied Finance, 2017, Volume 20, Number 04, Page 1750028
Antoine Lejay and Géraldine Pichot
Journal of Computational Physics, 2016, Volume 314, Page 384
Patrick J. Fitzsimmons and Kristin E. Kuter
Journal of Mathematical Physics, 2015, Volume 56, Number 1, Page 013504
Antoine Lejay and Sylvain Maire
Journal of Computational and Applied Mathematics, 2013, Volume 245, Page 97
Antoine Lejay and Géraldine Pichot
Journal of Computational Physics, 2012, Volume 231, Number 21, Page 7299

Comments (0)

Please log in or register to comment.
Log in